Hi. I haven t taken Sodium Valporate for about 2
Yes it affects
Thanks for using Ask A Doctor service.
I read your query and understand your concerns.
Before I answer your post, I like to inform you that sodium valproate is mood stabilizer and need to be taken regularly as long as indicated. If there is abrupt interruption it can cause mood swings as well as nervousness in addition to many other symptoms. This occurs because the control over nerves is lost because of discontinuation of medication.
From the above description it can be stated that regular use of epilim is important as long as it is required.
I hope this answers you.
Feel free to write back to me if you have more questions.
Thanks and regards.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- How to have a successful sexual intercourse?
- Suggest treatment for OCD
- Suggest the sleep aids that i can use with Carvedilol?
- What causes sensitivity to sun light?
- Is it safe to have 120ml of alcohol everyday?
- Suggest treatment for orgasmic dysfunction
- Suggest treatment for non retraction of foreskin
- Suggest treatment for premature ejaculation
- How long do psychotic disorders take to get cured?
- What causes erectile dysfuntion?